Geometric properties of minimal surfaces with free boundaries. (English) Zbl 0505.49020


49Q05 Minimal surfaces and optimization
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
28A75 Length, area, volume, other geometric measure theory
Full Text: DOI EuDML


[1] Allard, W.K.: On the first variation of a varifold. Ann. of Math. (2)95, 417-491 (1972) · Zbl 0252.49028
[2] Dziuk, G.: On the boundary behaviour of partially free minimal surfaces. Manuscripta Math.53, 105-123 (1981) · Zbl 0477.49024
[3] Dziuk, G.: Über die Stetigkeit teilweise freier Minimalflächen. Manuscripta Math.36, 241-251 (1981) · Zbl 0468.49023
[4] Goldhorn, K.H., Hildebrandt, S.: Zum Randverhalten der Lösungen gewisser zweidimensionaler Variationsprobleme mit freien Randbedingungen. Math. Z.118, 241-253 (1970) · Zbl 0202.20502
[5] Grüter, M., Hildebrandt, S., Nitsche, J.C.C.: On the boundary behavior of minimal surfaces with a free boundary which are not minima of the area. Manuscripta Math.35, 387-410 (1981) · Zbl 0483.49037
[6] Gulliver, R.D., Lesley, F.D.: On boundary branch points of minimizing surfaces. Arch. Rational Mech. Anal.52, 20-25 (1973) · Zbl 0263.53009
[7] Gulliver, R.D., Osserman, R., Royden, H.L.: A theory of branched immersions of surfaces. Amer. J. Math.95, 750-812 (1973) · Zbl 0295.53002
[8] Hildebrandt, S.: Ein einfacher Beweis für die Regularität der Lösungen gewisser zweidimensionaler Variationsprobleme unter freien Randbedingungen. Math. Ann.194, 316-331 (1971) · Zbl 0219.49015
[9] Hildebrandt, S.: Maximum principles for minimal surfaces and for surfaces of constant mean curvature. Math. Z.128, 253-269 (1972) · Zbl 0253.53005
[10] Hildebrandt, S., Nitsche, J.C.C.: Minimal surfaces with free boundaries, Acta Math.143, 251-272 (1979) · Zbl 0444.49035
[11] Hildebrandt, S., Nitsche, J.C.C.: Optimal boundary regularity for minimal surfaces with a free boundary. Manuscripta Math.33, 357-364 (1981) · Zbl 0465.49029
[12] Jäger, W.: Behavior of minimal surfaces with free foundaries. Comm. Pure Appl. Math.23, 803-818 (1970) · Zbl 0204.11601
[13] Lévy, P.: Surfaces minima et corps convexes moyenne. C.R. Acad. Sci. Paris Ser. A-B223, 881-883 (1946) · Zbl 0061.37703
[14] Lévy, P.: Le problème de Plateau. Mathematica (Cluj)23, 1-45 (1947-1948)
[15] Lewy, H.: On minimal surfaces with partially free boundary. Comm. Pure Appl. Math.4, 1-13 (1951) · Zbl 0042.15702
[16] McShane, E.J.: On the analytic nature of surfaces of least area. Ann. of Math. (2)35, 456-473 (1934) · Zbl 0010.06802
[17] Nitsche, J.C.C.: The boundary behavior of minimal surfaces. Kellogg’s theorem and branch points on the boundary. Invent. Math.8, 313-333 (1969) · Zbl 0195.23101
[18] Nitsche, J.C.C.: Minimal surfaces with partially free boundary. Least area property and Hölder continuity for boundaries satisfying a chord-arc condition. Arch. Rational Mech. Anal.39, 131-145 (1970) · Zbl 0209.41602
[19] Nitsche, J.C.C.: Vorlesungen über Minimalflächen. Berlin-Heidelberg-New York: Springer 1975 · Zbl 0319.53003
[20] Nitsche, J.C.C.: The regularity of the trace for minimal surfaces. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4)3, 139-155 (1976) · Zbl 0331.53006
[21] Taylor, J.E.: Boundary regularity for various capillarity and boundary problems. Comm. Partial Differential Equations2, 323-357 (1977) · Zbl 0357.35010
[22] Wohlrab, O.: Einschließungssätze für Minimalflächen und Flächen mit vorgegebener mittlerer Krümmung. Bonner Math. Schriften138 (1982)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.